# SDR DALA2017051203861

- Difficulty date: May 8, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB LT AT STA 427-446 CORRODED. REPAIRED LT CUSP WEB AT STA 427-446 IAW SRM 53-00-55-2R-4. BLENDED CORROSION ON WEB. NOMINAL .020 REMOVED .005 REMAINING .015. OUT OF LIMITS IAW SRM 53-00-55-1A-1.
